Dismiss Notice
Join Physics Forums Today!
The friendliest, high quality science and math community on the planet! Everyone who loves science is here!

Physical pain from withdrawl of meds?

  1. Nov 4, 2005 #1
    Zyprexa is an anti-psychotic, if, say, u missed about 3 or 4 weeks of ur meds (which ur sposed to take 20mg daily, and had been taking for almost a year straight) would u get chest pains that've so far lasted a week?
  2. jcsd
  3. Nov 4, 2005 #2


    User Avatar
    Staff Emeritus
    Science Advisor
    Gold Member

    Any chest pain should be immediately reported to a physician! That's one of those things that you don't wait around to see if it goes away on it's own.

    Even though the med you're referring to is an anti-psychotic, the real jist of your question is more related to biology and possibly cardiovascular effects than mind & brain, so I'm moving this over there.
  4. Nov 4, 2005 #3
    thank you for your guidance. thank u
Know someone interested in this topic? Share this thread via Reddit, Google+, Twitter, or Facebook

Have something to add?

Similar Discussions: Physical pain from withdrawl of meds?
  1. Painful tears (Replies: 6)

  2. What med good for eyes (Replies: 2)

  3. Back pains + fever (Replies: 3)

  4. Do insects feel pain? (Replies: 1)